# SDR DALA2020010200016

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 67,071 hours, 24,767 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6702, L/P 6399296) OXYGEN MASK IN MID LAV DEPLOYED. CORRECTIVE ACTION: ADJ. BOX POSITION. RESTOWED MASKS REF. B757 AMM 35-21-03.
